# SDR 9509682294

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Manual Control
- Part number: 1310461
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 45,275 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE AT FL345, CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE CLIMBING AT 500 RPM AND COULD NOT CONTROL MANUALLY.  DECLARED AN EMERGENCY AND INITIATED DESCENT TO FL100.  PASSENGER OXYGEN MASKS DEPLOYED.  MAXIMUM CABIN ALTITUDE WAS 15,000 FT.  FLIGHT LANDED AS SCHEDULED WITHOUT FURTHER INCIDENT.  DTW MAINTENANCE REPLACED THE AUTO AND MANUAL CONTROLLERS, COALESCER BAG, AND 35 DEGREE TEMPERATURE SENSOR.  OPERATIONAL CHECK NORMAL.  STATION BUF CHANGED TO LGA.
